It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-14-2012, 09:04 AM   #1
JMZ JMZ is offline
Newbie
(female)
 
Join Date: Apr 2008
Location: Clinton Twp. MI
Posts: 7
JMZ HB User
concerned about meds

Currently I am on 15 mg of Lexapro.July 6th I had 2 wisdom teeth removed and was put on Ibuprofen 800 mg and Vicodin.Yesterday I realized I missed the Lexapro and had some dizziness and strange feelings,like zings, every now and then.Feeling the same today even though I took my Lexapro,am off the Vicodin and taking over the counter strength Ibuprofen.Also realize there can be problems taking Ibuprofen and Lexapro.I assumed the oral surgeon knew what he was doing knowing I was on the Lexapro.Any insight as to what could cause these strange feelings?Also how long does this last?
Thanks,
Jean

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 03:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!